# SDR IPXA2014121985072

- Difficulty date: December 16, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS WILL NOT TEST PROPERLY.   R & R EMERGENCY POWER SUPPLY BATTERY IAW AMM 33-51-01-400-802, FIM 33-51-00-101.
